# SDR AWXA9500389

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Part number: 65456763
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C3 INSPECTION, FOUND THRESHOLD STANCHION FITTINGS FOR CARGO NETS CORRODED IN AFT CARGO PIT.  REMOVED ADN REPLACED FITTINGS PER SRM 51-40-02.  (M)
